Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took primolut for delaying periods. Suffering from irregular periods. Getting treated with clomiphene for getting pregnant

I took Primolut-N ( norethisterone ) for 12 days for stopping my periods (since I was busy during that time- those 12 days). Then I stopped the Primolout-N medecine and i got my periods after 4 days. I want to become pregnant and hence i took Clomiphene on the 5th day of my period for 5 days. Now it is the 33rd day, and I have noot got my period, Is it because - Primolut has caused irregularity in my periods?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

As you interfered in normal menstrual pattern by taking progesterone pills, there is possibility of alteration of next cycles.
It would have better if you took clomiphene in the next cycle after establishment of regular cycles.
Anyhow you once check for by blood test, if comes positive it is good.
If not you wait for one more week by that time possibly you will get periods, if not once consult gynecologist for evaluation.
If you get periods after one week then take clomiphene with your doctor's advice.
Take care.

Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor